Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Total variation flow perturbed by gradient linear multiplicative noise
Munteanu I, Röckner M (2018)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 21(1): 1850003 .
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901336
Stability of solutions to stochastic partial differential equations
Gess B, Tolle JM (2016)
Journal of Differential Equations 260(6): 4973-5025.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Stochastic variational inequality"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung